# SDR TWRA96333

- Difficulty date: October 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603FF
- Make and model: Boeing 747130
- Aircraft serial: 19746
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EVAC LIGHT OUT NEXT TO SEATS 51C AND 50C.  FOUND BROKEN WIRE.  RESPLICED, OPS CHECK OK PER 33-51-00.  (M)
